About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 651573, 11 pages
http://dx.doi.org/10.1155/2013/651573
Research Article

A Finite Difference Scheme for Pricing American Put Options under Kou's Jump-Diffusion Model

Institute of Mathematics, Zhejiang Wanli University, Ningbo, Zhejiang 315100, China

Received 30 September 2012; Revised 15 December 2012; Accepted 17 December 2012

Academic Editor: M. Ruiz Galan

Copyright © 2013 Jian Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Huang, Zhongdi Cen, and Anbo Le, “A Finite Difference Scheme for Pricing American Put Options under Kou's Jump-Diffusion Model,” Journal of Function Spaces and Applications, vol. 2013, Article ID 651573, 11 pages, 2013. doi:10.1155/2013/651573